MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X1-1/2 RB

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 22X1-1/2 RB
Catalog Number 309574
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 22x1-1/2 rb was damaged.The following information was provided by the initial reporter: material no: 309574, batch no: 0364901.It was reported the cover and the nipple in the luer-lock are warped.Needle also bent.
 
Event or Problem Description
It was reported that syringe 3ml ll w/ndl 22x1-1/2 rb was damaged.The following information was provided by the initial reporter: material no: 309574 batch no: 0364901.It was reported the cover and the nipple in the luer-lock are warped.Needle also bent.
 
Additional Manufacturer Narrative
H6: investigation summary: two photos and six loose 3ml syringes (p/n 309574) with needles were received.The samples were visually evaluated.All samples had visible crooked shields and bent luer tips.The crookedness in the shields corresponded with the direction of the bent luer tips.One sample also had three small knicks on its shield in line with the epoxy at the base of the needle.Additionally, one needle's hub was also visibly bent.As part of this investigation a process engineer was interviewed and the current process was evaluated to verify that the observed defect was not present.Potential root cause for the bent shield defect is associated with the assembly process.No corrective actions are necessary based on the defective rate identified.Batch 0364901 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.

Brand Name
SYRINGE 3ML LL W/NDL 22X1-1/2 RB
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11868125
Report Number1213809-2021-00365
Device Sequence Number19626213
Product Code FMF
UDI-Device Identifier00382903095742
UDI-Public00382903095742
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2025
Device Catalogue Number309574
Device Lot Number0364901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Initial Date Received by Manufacturer 04/24/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/22/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1